MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chinese medical journal · 2011

A rare case of arterial thrombosis due to heparin-induced thrombocytopenia.

Li Lei, Gao Wei, Zhang Fu-Chun, Han Jiang-Li, Zhang Yuan, Wang Gui-Song, She Fei, Guo Li-Jun

Клинический случайСтатьяПеревод в очереди

Аннотация

A 78-year-old man presented with an eight-hour history of chest distress. Electrocardiograph and serum cardiac enzymes were suggestive of acute inferior myocardial infarction with right ventricular infarction. The patient, who underwent emergency percutaneous coronary intervention, suffered from thrombocytopenia presenting with cerebral infarction and myocadial reinfarction during haparin exposure. The laboratory test for heparin-induced thrombocytopenia (HIT) specific antibodies (heparin-platelet factor, PF4) was positive. The case was diagnosed as arteries thrombosis due to heparin-induced thrombocytopenia; the patient died after cessation of heparin.

Для цитирования: Li Lei, Gao Wei, Zhang Fu-Chun, Han Jiang-Li, Zhang Yuan, Wang Gui-Song, She Fei, Guo Li-Jun. A rare case of arterial thrombosis due to heparin-induced thrombocytopenia.. Chinese medical journal. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.